# SDR USAASA00036

- Difficulty date: September 21, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: 1, 2, & 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MYR-CLT - FLT 134 - RECEIVED LAVATORY SMOKE ALERT AT FL160.  NO EVIDENCE OF SMOKE DURING FLIGHT, HOWEVER, ODOR WAS EVIDENT ON THE GROUND IN THE CABIN.  ODOR FOUND TO SUBSIDE AFTER APU IS NO LONGER RUNNING.  FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE DRAINED ALL THREE HYDRAULIC SYSTEMS TO THE PROPER SERVICE LEVELS, AND THEN RAN THE AIRCONDITIONING PACKS WITH BOTH THE APU AND THE ENGINES.  NO ODORS WERE NOTED.  AIRCRAFT WAS FOUND OK FOR SERVICE.  (M)
